# SDR MEX2002309

- Difficulty date: September 24, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N301AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 30045
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLT 490 - MID-MEX - DURING TAKEOFF AFTER THE ROTATION MOVEMENT, LEFT ENGINE HAD A BIRD STRIKE, THE ENGINE MOMENTARILY STALLED BUT IT RECOVERED ALL PARAMETERS ITSELF.  AT MEX, PERFORMED BORESCOPE INSPECTION TO SUCH ENGINE IAW MM 71-05-00 FIG 103.  ENGINE WAS FOUND WITHOUT DAMAGED IN HPC INLET AND OUTLET.  ENGINE CHIPS AND OIL MAIN FILTER WERE OK.  JUST A FIRST STAGE FAN BLADE WAS BENDED AND TWO FAN BLADES WERE REPLACED IAW MM 72-31-02.  (M)
